University of Surrey

Test tubes in the lab Research in the ATI Dance Research

PIECEWISE CONTRACTIONS ARE ASYMPTOTICALLY PERIODIC

Bruin, H and Deane, JHB (2009) PIECEWISE CONTRACTIONS ARE ASYMPTOTICALLY PERIODIC P AM MATH SOC, 137 (4). 1389 - 1395. ISSN 0002-9939

[img]
Preview
PDF
fulltext.pdf

Download (781kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Bruin, HUNSPECIFIED
Deane, JHBUNSPECIFIED
Date : 2009
Identification Number : 10.1090/S0002-9939-08-09633-0
Uncontrolled Keywords : Piecewise contraction, piecewise isometry, ISOMETRIES, DYNAMICS, ROTATIONS, SYSTEMS, MAPS
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:40
Last Modified : 09 Jun 2014 13:41
URI: http://epubs.surrey.ac.uk/id/eprint/1397

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800